| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a primary surgical procedure the instrument fractured while being used.It was reported there was a delay of 15 minutes.A small piece was left inside the patient, however there is no reported harm or injury to the patient.Due diligence is in progress for this complaint; to date no additional information has been received.
Additional Manufacturer Narrative
(b)(4).G2: foreign: south africa the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
Event or Problem Description
No additional information at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected the instrument was returned for investigation.The event can be confirmed as the lag screw reamer is fractured in the cutting area.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and the part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.